# SDR DALA2022092106229

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 51,859 hours, 36,911 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE J HOOK FOR THE GIRT BAR TO SLIDE WAS DISCONNCTED AT DOOR 1R. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE RESECURED GIRT BAR PER B717 AMM 25-61 R1 DOOR. (LP #9063162)
